# SDR ASAA2023013011698

- Difficulty date: January 11, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,756 hours, 22,092 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STA 147.90 (MARKED). GROUNDED - YES. REPAIRED LEFT HORIZONTAL STAB LOWER SKIN CRACK AT STA 147.90 IAW B737-700 SRM 55-10-01-2R-11.
